# SDR CA970603027

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-200
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 9617800
- Condition: Loose
- Location: Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG LIGHT WOULD NOT COME ON TO INDICATE DOWN AND LOCKED.  FLY-BY INDICATED NLG IN LANDING POSITION.  AIRCRAFT LANDED AND NOSE GEAR COLLAPSED SHORTLY AFTER TOUCHDOWN.  MOST FLUID LOST DUE TO PERFORATED PRESSURE LINE P/N 95153-43 AFTER GEAR SELECTED UP.  EMERGENCY GEAR DOWN MECHANISM FAILED TO LOCK THE GEAR DOWN DUE TO SPRING P/N 96178-00 WAS OFF ITS HOOKS.  SPRING RECONNECTED AND LINE REPLACED.
